AG百家乐代理-红桃KAG百家乐娱乐城_百家乐筹码片_新全讯网网址xb112 (中国)·官方网站

Faculty

中文       Go Back       Search
LIU Zhihui
Associate Professor
0755-88015922
liuzh3@sustech.edu.cn

Career History

2022.6 to present  Southern University of Science and Technology, Department of Mathematics, AssociateProfessor

2020.9--2022.5      Southern University of Science and Technology, Department of Mathematics, Assistant Professor

2018.9--2020.8      Hong Kong University of Science and Technology, Department of Mathematics, Research Assistant Professor

2017.8--2018.8      Hong Kong Polytechnic University, Department of Applied Mathematics, Postdoctoral Fellow


Education

2012.9--2017.7      Chinese Academy of Sciences, Academy of Mathematics and Systems Sciences, Ph.D.

2008.9--2012.7      Hubei University, Faculty of Mathematics and Statistics, B.S.

 

Research Areas

Stochastic analysis and stochastic calculation

 

Grants

2022-2024 PI, National NSFC Excellent Young Scientists Fund Program (Overseas), "Numerical Analysis of Stochastic Partial Differential Equations" [NSFC21AAA00602]

2022-2024 PI, National NSFC (Young Program), "Numerical Ergodicity of Stochastic Allen-Cahn Equation" [NSFC12101296]

2020-2023 PI, Hong Kong RGC GRF grant, "Long-time Behaviors and Numerical Approximations of Stochastic Phase Field Models" [GRF16308720] withdrawn due to departure

2019-2022 PI, Hong Kong RGC GRF grant, ``Mathematical and Numerical Analysis of Stochastic Phase Field Models" [GRF16307319] transferred due to departure

2019-2022 PI, Hong Kong UGC Research Infrastructure Grant - Internal Research Support, "Mathematical and Numerical Analysis of Stochastic Phase Field Models" [IRS20SC39]) transferred due to departure

 

Publications

Z. Liu, Lp-convergence rate of backward Euler schemes for monotone SDEs, BIT (2022), https://doi.org/10.1007/s10543-022-00923-1.


D. Sheng, J. Hong, and Z. Liu, Optimal H?lder continuity and hitting probabilities for SPDEs with rough fractional noises, J. Math. Anal. Appl. 512 (2022), no. 1, Paper No. 126125, 21 pp.


Z. Liu and Z. Qiao, Strong approximation of monotone stochastic partial differential equations driven by multiplicative noise. Stoch. Partial Differ. Equ. Anal. Comput. 9 (2021), no. 3, 559–602.


Y. Cao, J. Hong, and Z. Liu, Well-posedness and finite element approximations for elliptic SPDEs with Gaussian noises, Commun. Math. Res. 36 (2020), no. 2, 113--127.


Z. Liu and Z. Qiao, Strong approximation of monotone stochastic partial differential equations driven by white noise, IMA J. Numer. Anal. 40 (2020), no. 2, 1074--1093.


J. Hong, C. Huang, and Z. Liu, Optimal regularity of stochastic evolution equations in M-type 2 Banach spaces, J. Differential Equations 267 (2019), no. 3, 1955--1971.


J. Cui, J. Hong, Z. Liu, and W. Zhou, Strong convergence rate of splitting schemes for stochastic nonlinear Schr"odinger equations, J. Differential Equations 266 (2019), no. 9, 5625--5663.


J. Hong and Z. Liu, Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises, J. Differential Equations 266 (2019), no. 8, 4712--4745.


Z. Liu and Z. Qiao, Wong--Zakai approximations of stochastic Allen--Cahn equation, Int. J. Numer. Anal. Model. 16 (2019), no. 5, 681--694.


Y. Cao, J. Hong, and Z. Liu, Finite element approximations for second order stochastic differential equation driven by fractional Brownian motion, IMA J. Numer. Anal. 38 (2018), no. 1, 184--197.


J. Hong, L. Ji, and Z. Liu, Optimal error estimates of conservative local discontinuous Galerkin method for nonlinear Schr"odinger equation), Appl. Numer. Math. 127 (2018), no. 5, 164--178.


X. Niu, J. Cui, J. Hong, and Z. Liu, Explicit pseudo-symplectic methods for stochastic Hamiltonian systems, BIT 58 (2018), no. 1, 163--178.


J. Cui, J. Hong, and Z. Liu, Strong convergence rate of finite difference approximations for stochastic cubic Schr"odinger equations, J. Differential Equations 263 (2017), no. 7, 3687--3713.


Y. Cao, J. Hong, and Z. Liu, Approximating stochastic evolution equations with additive white and rough noises, SIAM J. Numer. Anal. 55 (2017), no. 4, 1958--1981.


J. Cui, J. Hong, Z. Liu, and W. Zhou, Stochastic symplectic and multi-symplectic methods for nonlinear Schr"odinger equation with white noise dispersion, J. Comput. Phys. 342 (2017), no. 8, 267--285.


J. Cui, Z. Liu, L. Miao, and X. Wang, H"older continuity for parabolic Anderson equation with non-Gaussian noise, J. Math. Anal. Appl. 441 (2016), no. 2, 684--691.


三易博娱乐城| 金都娱乐城| 宝龙百家乐娱乐城| 大发888亚洲| 百家乐官网家居| 百家乐登封代理| 大发888登录下载| 大发888 代充| E世博百家乐官网娱乐城| 百家乐开户最快的平台是哪家 | 百家乐官网平台租用| 博彩乐百家乐平台| 博彩论坛网| 太阳城百家乐外挂| 百家乐官网赚钱项目| 百家乐园游戏77sonci...| 百家乐官网庄闲筹码| 新利百家乐官网的玩法技巧和规则 | 太阳城假日酒店| 百家乐官网双面数字筹码怎么出千| 至尊百家乐网| 百家乐官网注册赠金| 逍遥坊百家乐的玩法技巧和规则 | 百家乐官网分析软件骗人| 威尼斯人娱乐城备用网| 至尊百家乐官网娱乐场| 亿酷棋牌世界下载手机版| 娱乐城百家乐论坛| 百家乐官网关键词| 德州扑克英文| 安桌百家乐游戏百家乐| 百家乐官网单注打法| 中金时时彩平台| 百家乐的各种打法| 南投市| 赌百家乐到底能赌博赢| 做生意适合摆放龙龟吗| 百家乐官网鸿泰棋牌| 大富豪百家乐| 大发888游戏平台hg| 赌场百家乐网站|